# SDR VNAA202412240059

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183557 DISCREPANCY: F.S. 280.00 CIRCUMFERENTIAL JOINT HAS MULTIPLE AREAS OF CORROSION BETWEEN STRINGER 24L AND STRINGER 24R.CORRECTIVE ACTION:  REPAIRED CORRODED AREA IAW PSA EA A1-670-53-00080        SH670-32524-3
